Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 20, 2014, 03:02:08 AM

Login with username, password and session length


Members
  • Total Members: 23507
  • Latest: Zopper
Stats
  • Total Posts: 639524
  • Total Topics: 48545
  • Online Today: 179
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 130
Total: 134

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Sudden onset of exremely painful night leg problems + more  (Read 875 times)

0 Members and 1 Guest are viewing this topic.

Offline wildeo

  • member
  • Posts: 2
Sudden onset of exremely painful night leg problems + more
« on: December 19, 2011, 11:53:19 AM »
Pos since 1987.  I developed a torn rotator cuff 3 months ago.  Treated w. cortsone and physical therapy.  Within the last 2 weeks, I've started haing night swets again that I haven't had for years.  Also, severe leg cramping/charlie horse like or muscle stiffening of calves and feet.  Never had this before.  Losing sleep and legs feel like they are recovering from many pulled muscles during the day.  Everything feels like I'm falling apart from cuff to feet.  I've had a rapid weight loss w/o trying (10lbs) in a week or so and I just don't feel well, everything feels off in some way.  I eat very well, take supplemental vit .and min. and of course massive med intake which has been the same meds for a long time.  I don't think potassium is answer.  Has anyone experienced these same kinds of symptoms?  I would appreciate any insight.  I mentioned the torn cuff because I thought this might be part of some sort of body breakdown.

Offline onemoretime

  • Member
  • Posts: 142
Re: Sudden onset of exremely painful night leg problems + more
« Reply #1 on: December 19, 2011, 12:13:27 PM »
This is strange.  I am having similar issues!  Mine started about a month ago.  Felt tender in calf on right leg only.  Next day changed to preaty severe pain.  Lasted 10 days, then improved for about 10 days.  It returned it also moves around my leg.  It is stopping my ability to walk for exercise.  Now its in my ancle and foot I had ultrasound to check for clot was neg.  I am on atripla,Pegasus ,ribaviran. 

Mine is day and night
08/04 diag 490 cd4 vl 50,000
10/25/05 436 50,513 hvb 1.1 billion
12/13/05 truvada sustiva
02/16/06 742 und, hpb 63,000
04/27/06 740 und hpb 60,000
01/05/07 458 und hvb und
03/08   470 undetectable still on atripla. Non smoking (chantex)
08/08 cd4 550 undetectable hiv, Hep B UND. Atripla
06/09  cd4 444, vl undetectable testo 130
09/09/09 CD4 687 46% UND  Testo 213 started androgel
10/12/09 cd4 682 46% und testo 597
01/12/10 cd4 842 48% und testo 434
041010 cd4 693  53% testo 492
100410 cd4 568 48% testo 523
012711 cd4 523 hcv 56 testo 596
083011 cd4 280 Hcv/HIV und
042912 cd4 158 hcv /hiv und, was on hep c for 11 months. do have ssdi filed and getting LTD
061912 cd4 151, bactrum, hep c and hiv und
071712 cd4 287 52% HIV HCV und
112012 cd4 520

Offline wildeo

  • member
  • Posts: 2
Re: Sudden onset of exremely painful night leg problems + more
« Reply #2 on: December 19, 2011, 03:48:03 PM »
Thanks for your input.  It does sound a bit similar to what is going on with me.    Hopefully, someone might have some information that could possibly explain what is happening to us.  Your CD4's are much better than mine.  I'm always hovering around 100 to 170.  My viral load is undetectable though.

Offline onemoretime

  • Member
  • Posts: 142
Re: Sudden onset of exremely painful night leg problems + more
« Reply #3 on: December 21, 2011, 01:23:08 PM »
i went to the Dr yesterday.  He said the foot/heal pain is plantar fascitis.    the leg pain is probably caused by not putting weight on my heal when i limp.  I think this diagnosis may be on track but possibly not completely the cause.  It also may be a side effect from Hep c meds.  Pegasys and ribaviran.   I am going to get Physical theripy soon and see my skelital muscular neuro dr soon too.
08/04 diag 490 cd4 vl 50,000
10/25/05 436 50,513 hvb 1.1 billion
12/13/05 truvada sustiva
02/16/06 742 und, hpb 63,000
04/27/06 740 und hpb 60,000
01/05/07 458 und hvb und
03/08   470 undetectable still on atripla. Non smoking (chantex)
08/08 cd4 550 undetectable hiv, Hep B UND. Atripla
06/09  cd4 444, vl undetectable testo 130
09/09/09 CD4 687 46% UND  Testo 213 started androgel
10/12/09 cd4 682 46% und testo 597
01/12/10 cd4 842 48% und testo 434
041010 cd4 693  53% testo 492
100410 cd4 568 48% testo 523
012711 cd4 523 hcv 56 testo 596
083011 cd4 280 Hcv/HIV und
042912 cd4 158 hcv /hiv und, was on hep c for 11 months. do have ssdi filed and getting LTD
061912 cd4 151, bactrum, hep c and hiv und
071712 cd4 287 52% HIV HCV und
112012 cd4 520

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.